# SDR UALA2012120407010

- Difficulty date: December 3, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 61,263 hours, 23,134 cycles
- Engine: Iae V2527A5
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP CONTROLLER FOR FWD CABIN NOT WORKING CORRECTLY.  CLEANED COCKPIT AND CABIN TEMP SENSORS AND PERFORMED BITE ALL CHECKS GOOD.
